Commonly Asked Questions:
Do I need to have heavy bleeding?
– Heavy bleeding is not required to happen for pregnancy within 6 weeks.
I have a remaining sac inside while the baby / fetus and everything else is gone, what do I do?
- Your body will generally clear out the tissue on its own, most likely over the next period or two. It is possible for you to develop an infection with the degrading tissue, which you could consider going to the doctor for. We recommend patience, plenty of fluid and good sleep to allow your body to continue to heal. If you develop fever and cramping then we recommend going to the clinic for check up and antibiotics.
I used the pills as instructed but I am still pregnant after 3 weeks of taking the medication (took pregnancy test)
– There may be some tissues left. That would also skew results. The safest way is to go to a doctor and tell them that you had a miscarriage, and ask if you are still pregnant. No worries, they will not be able to tell that you have undergone medication. Your other option is to undergo an ultrasound or do an HCG blood test. Hence, as the side effects are experienced, The medicine must have worked as it was supposed to.
When is it ok to vomit after taking the pills?
- After 1 hour, it should be fine. We recommend taking light meals to prevent nausea
Is it okay to take the pill if I am taking blood thinners?
Your anticoagulant decreases your body’s ability to form blood clots. – You may have more bleeding following the abortion than if you took mifepristone alone. The amount of bleeding may be life-threatening. – You need to chat with your GP to see if “hypothetically” they think it would be safe.
It's been 2 hours since I Inserted the 4 pills and still no bleeding or cramping
- After taking the last set of pills (Misoprostol), please don’t expect bleeding and cramping to start for four hours at least. Some women it takes one or two days… 24-48 hours. You may start doing pregnancy tests after 3 weeks if you need to make sure that the pills worked.